# SDR DALA2018073104782

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 46,834 hours, 37,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR CANTED FRAME CBS 1520 AFT WEB NEAR 2 CLOCK POSITION IS CRACKED AT INR T-CHORD. REPAIRED STA 1520 CANTED BULKHEAD FRAME PRI 569819-14AD REV 0 AND ERA 569819-14AD REV ORIGINAL SECTION I.
